Dirichlet problem. Characterization of regularity.
Manuscripta mathematica, Tome 84 (1994) no. 1, pp. 47-56
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1994__84_1_155977,
author = {G. Di Fazio},
title = {Dirichlet problem. {Characterization} of regularity.},
journal = {Manuscripta mathematica},
pages = {47--56},
year = {1994},
volume = {84},
number = {1},
zbl = {0816.35009},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__84_1_155977/}
}
G. Di Fazio. Dirichlet problem. Characterization of regularity.. Manuscripta mathematica, Tome 84 (1994) no. 1, pp. 47-56. http://geodesic.mathdoc.fr/item/MM2_1994__84_1_155977/